MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported an error 208 message on the novalung console during priming for extracorporeal membrane oxygenation support.There was no patient involvement.The complaint sample was available for product investigation.
 
Event or Problem Description
A user facility reported an error 208 message on the novalung console during priming for extracorporeal membrane oxygenation support.There was no patient involvement.The complaint sample was received for product investigation.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3, h6 plant investigation: non-conformity was not observed during manufacturing process.The review of the repair history in the qtrak complaint amd system of the devices xen0648 and xcon0550 showed no repair activities.The machine files of the console were provided, and the sensor box was returned for evaluation and received on september 16, 2025.The alarm 208 indicates a technical failure of the flow measurement (failure of the communication to the printed circuit board in the sensor box.The machine files show that alarm 208 occurred on (b)(6) 2025, at 11:21 p.M., and the flow was no longer displayed.However, visual inspection of the sensor box showed no defect, and electrical testing revealed no abnormality.The alarm could not be reproduced during the functional test.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22769762
Report Number3012172416-2025-00075
Device Sequence Number21228843
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown